# SDR DALA1232690940

- Difficulty date: April 25, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 61,232 hours, 45,929 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RT SIDE UPPER EDGE OF RUDDER.  RT SIDE UPPER EDGE OF RUDDER WAS REPAIRED IAW SRM 51-70-1A PAR 23.
